Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whoaitzkevin

Actimine switch after Accutane?

Recommended Posts

*first time post

I would like to know if there are any side effects switching right away from accutane to actimine. I am currently in OIF3 and have been on accutane. Due to being out here there are some drawbacks like number 1 a chance in not getting the medicine when you need it most and there will also be great risk going into the summer and having to deal with the sun. I am also concerned about the many side effects accutane has because I have already been feeling my bones ache. There has been a tremendous improvement using accutane but would like to switch over to actimine. It is cheaper and USmedicalresearch.org rates it as being the number 1 acne product in front of number 2 DermaCleanse and number 3 accutane. What is your opinion on jumping from accutane to actimine? Would there be any major side effects?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×